# SDR RAIA980218

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Condition: Failed
- Location: Lt Cockpit
- Part time: 1,875 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7067 - CAPTAIN'S ALTIMETER FLAGGED ON CLIMB-OUT.  MAINTENANCE REPLACED CAPTAIN'S ALTIMETER.  (X)
